New nonlinear equations: Two-mode gardner and two-mode fisher equations

Marwan Alquran, H. M. Jaradat, Muhammed I. Syam

Research output: Contribution to journalArticlepeer-review

Abstract

We use the sense made by S. V. Korsunsky, Phys. Lett. A 185, 174 (1994) and A. M. Wazwaz, Math. Meth. Appl. Sci. 36, 349 (2013) to establish two new nonlinear equations, two-mode Gardner, and two-mode Fisher. Then, we derive soliton solutions for both models using different ansatze methods. The new models describe the propagation of two different wave modes simultaneously.

Original languageEnglish
Pages (from-to)3126-3129
Number of pages4
JournalJournal of Computational and Theoretical Nanoscience
Volume15
Issue number1112
DOIs
Publication statusPublished - 2018

Keywords

  • Solitons.
  • Two-Mode Fisher
  • Two-Mode Gardner

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'New nonlinear equations: Two-mode gardner and two-mode fisher equations'. Together they form a unique fingerprint.

Cite this